Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN On-line: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v69.i16.30
pages 1429-1436

ACOUSTIC WAVE SCATTERING BY CURVILINEAR RINGS

G. I. Koshovy
M. Zhukovsky National Aerospace University (Kharkov Aviation Institute), 17, Chkalov St., Kharkiv, 61070, Ukraine

RESUMO

The problem of acoustic wave scattering by curvilinear rings obtained by revolution of the CSA (Cantor set of arcs) generator with a variable fractal dimension is considered. By applying the integral equations (IE) technique, the 3-D mathematical model is reduced, without loss of rigor, to a 2-D one. The possibility is analyzed to apply the direct method of mechanical cubatures to the case of a parabolic generator of fractal objects. The suggested approach can be generalized without special efforts to an arbitrary stage of the fractal generation.


Articles with similar content:

FRESNEL FORMULAE FOR SCATTERING OPERATORS
Telecommunications and Radio Engineering, Vol.70, 2011, issue 9
I. V. Petrusenko, Yurii Konstantinovich Sirenko
Stabilization of Families of Linear and Nonlinear Discrete Dynamical Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 1
Vsevolod M. Kuntsevich
Optimal Control of a Conditionally Correct System Described by the 4-th Order Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 3
Ivan V. Sergienko, Vasiliy S. Deineka
A NEW COMBINED MONTE CARLO AND R-FUNCTIONS TECHNIQUE IN RADIATIVE TRANSFER PROBLEMS
ICHMT DIGITAL LIBRARY ONLINE, Vol.6, 1997, issue
Sergey V. Timkin, Vladimir D. Loktionov, Nikolay I. Yaroshenko
Time-Optimal Problem for Systems with Fractional Dynamics
Journal of Automation and Information Sciences, Vol.48, 2016, issue 8
Ivan I. Matychyn, Victoriya V. Onyshchenko